# SDR SWAA2021081189747

- Difficulty date: June 30, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 75,691 hours, 44,551 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Angle
- Condition: Corroded
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE AT APU COMPARTMENT BS1088 LBL9 24' BELOW LOWER HORIZONTAL DECK. ; / [01] NO ALLOWABLE DAMAGE FOUND IN B737 SRM FOR THIS PART. REPAIR BY REPLACEMENT PER SRM 51-10-02; [02] VERIFIED NO ALLOWABLE DAMAGE; [03] UPDATED MEASUREMENTS; [04] REMOVED ANGLE AT APU COMPARTMENT BS1088 LBL2 IAW SRM 51-40-02; [05] VERIFIED; [06] FORMED NEW 148A2413-13 STIFFENER FROM AND10134-1205 7075T0 EXTRUSION; LOT # 1463286-1 PER DWG 148A2413; [07] VERIFIED FORMING OF NEW 148A2413-13 STIFFENER FROM AND10134-1205 7075T0 EXTRUSION; LOT # 1463286-1 PER DWG 148A2413; [08] VERIFIED STIFFENER ANODIZED ON PO#830572/1; [09] VERIFIED STIFFENER HEAT TREATMENT AND PENETRANT INSPECTED ON PO#830571/1; [10] LOCATED AND DRILLED REPLACEMENT STIFFENER BS 1088 WL 225.35 I.A.W DWG# 148A2410 REV: B AND SRM 51-40-05.; [11] VERIFIED; HEAT TREAT; DYE PEN AND ANODIZATION CERTS ATTACHED. VERIFIED LOCATE AND DRILL OF APU COMPARTMENT ANGLE STIFFENER BS1088 WL25.35 PER DWG VERIFIED TACK FREE 21 JUL21 2151 UTC.; [12] TREATED AND PRIMED STIFFENER IAW SRM CH 51-20-01 AND SOPM CH 20-41-02 OK TO INSTALL
